# SDR YENA20130720156

- Difficulty date: July 20, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 53,328 hours, 20,100 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 02856
- Condition: Failed
- Location: Cabin Pressure
- Part time: 59,125 hours, 27,002 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO DEPARTURE DUE TO VENT SKIN VALVE ECAM FAULT AND ACFT COULD NOT PRESSURIZE.  IAW TSM 21-26-00-810-804A, R & R SKIN AIR OUTLET VALVE IAW AMM 21-26-53. CHECKED NORMAL.
